# SDR AALA202111010179

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737*
- Aircraft serial: 33222
- Aircraft time: 29,316 hours, 12,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Controller
- Part number: 285T08555
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR UNLOCK SWITCH ON DOOR FRAME DOES NOT UNLOCK DOOR. REMOVED AND REPLACED DOOR CONTROLLER PER AMM 52-51-06.
